# SDR EVGR1113735

- Difficulty date: November 9, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- Aircraft: N65JA
- Make and model: Beech 65-A90-1
- Aircraft serial: LM34
- Aircraft time: 13,353 hours
- Engine: Pwa PT6A20
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 255
- Part time: 13,353 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND AT THE AFT DOOR FRAME AT FUSELAGE STATION 255.5 JUST BELOW AND OUT BOARD OF THE DOOR SNUBBER MOUNT.  DAMAGE WAS REPAIRED IAW SIRM PN 9839006C, DATED MARCH 2003, ATA 20-10-03 FIGURE 202, PAGES 204 AND 205 AND ATA 20-10-34, FIGURE 201, PAGES 201 AND 202.
